Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Burning sensation at urinal points, mouth ulcer - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2530 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   Dr, I am suffering burning sensation at urinal points
Doctor :  
Ok
Doctor :  
Since when has this been?
User :   I had medicine like -B- complex Zincovit as local doctor advice me
Doctor :   Ok

User :   when ever I discontinue to medicine, after two days problems repeat, tell the cause and
Doctor :  
May I know your age and marital status?
User :   Married, 4o yrs
Doctor :   Ok
Doctor :  
Since when are you facing this problem?
User :   last two months
Doctor :  
Ok
Doctor :   How is your water intake?
User :   Usually I take water morning 1 glass, after every meal 2 glass, and during day 1 ltrs
Doctor :  
Ok
Doctor :  
Increase it to around 3 litres/day
Doctor :  
Take good amount of lemon in your diet
User :   3 months back we use to have morning daily 1 glass lime water
Doctor :  
Ok
User :   I had honey also
Doctor :  
Did it help?
User :   I discontinue it, should i continue
Doctor :   Depends on your comfort
Doctor :  
But what I suggest is increase normal water intake to 3 litres
Doctor :  
and add lemon to your foods
Doctor :  
That would be fine
User :   Also I have major problem of mouth ulser its repeat within week
Doctor :  
Ok
Doctor :  
Let me finish with the urinary problems first
Doctor :   You take good amount of fruits like orange, musambi and grapes
Doctor :  
Avoid foods like cabbage, tomato, spicy and non-veg items
User :   Right Dr.
Doctor :   Also do an exercise like Walking daily for around 30 minutes
Doctor :  
That would be enough
Doctor :   If you cannot take the foods I mentioned, then there is a syrup substitute available
User :   I dont have spicy food, Non veg only once a week
Doctor :   Ok
Doctor :  
Fine
Doctor :  
But the fruits and lemon, take it in high quantities
User :   RIGHT
Doctor :   And the syrup, which I would like you to take is Syp. Citralca 2tsp twice daily
Doctor :  
for 1 month
Doctor :  
Coming to your mouth ulcers now
User :   right Dr.
Doctor :  
It can be due to injury/allergy to toothpaste and toothbrush
Doctor :  
So brush gently
Doctor :  
and use the toothpaste that suits you most
Doctor :  
I hope that I am not too fast
User :   Dr. I am using soft brush with Colgate fresh gel only, that also I stopped atleast one month and use one Tauqeer Power with Finger
Doctor :  
Ok
Doctor :  
Use soft brush with a good toothpaste
Doctor :  
But colgate sensitive
Doctor :  
that would be better
Doctor :   Is it painful?
User :   Ok
User :   Yes Dr.
Doctor :   For relief of pain, apply glycerine to the affected areas.
User :   Dr, It is effecting toung also badly,
Doctor :   Ok
Doctor :  
Applying glycrine would protect it from worsening and help in healing faster and better
Doctor :  
U can apply it before food
User :   ok
Doctor :  
I would suggest you take a tablet as well
Doctor :  
The name is Full 365, 1 daily after breakfast for 1 month
User :   Yes Dr, initially I have start with foilic Acid, later Multivitamin and becosule. It is continue last 8 years
Doctor :  
Ok
Doctor :  
Try these steps and get back to me
Doctor :  
Hope it recovers
User :   ok Dr, Good bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor